# SDR USAA950450

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11293
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 3G4203A
- Condition: Faulty
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 0244 - AFTER TAKEOFF, THE CAPTAIN RECEIVED A FLAP DISAGREEMENT LIGHT.  THE FLAPS WERE RECYCLED BUT THE INDICATAION STILL REMAINED.  MAINTENANCE REPLACED THE FLAP LEVER RVDT.  ALL TEST CHECKED GOOD.  (M)
